# SDR DALA2017020300899

- Difficulty date: February 2, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N913DL
- Make and model: Doug MD-88
- Aircraft serial: 49544
- Aircraft time: 76,266 hours, 58,323 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Nicked
- Location: Lt Window Belt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NICK ON FWD LWR EDGE LT WINDOW BELT.   THE NICKS BS 658 - 714  WERE BLENDED AND FOUND WITHIN LIMITS IAW SRM 53-05, FIGURE 111, 51-10-3 PARAGRAPH 21 AND ERA 554135-14 REV. ORIGINAL.
